Journal of Symbolic Logic

The Cupping Theorem in R/M

Sui Yuefei and Zhang Zaiyue

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

It will be proved that the Shoenfield cupping conjecture holds in R/M, the quotient of the recursively enumerable degrees modulo the cappable r.e. degrees. Namely, for any [a], [b] $\in$ R/M such that [0] $\prec$ [b] $\prec$ [a] there exists [c] $\in$ R/M such that [c] $\prec$ [a] and [a] = [b] $\vee$ [c].

Article information

Source
J. Symbolic Logic, Volume 64, Issue 2 (1999), 643-650.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745799

Mathematical Reviews number (MathSciNet)
MR1777776

Zentralblatt MATH identifier
0929.03046

JSTOR
links.jstor.org

Citation

Yuefei, Sui; Zaiyue, Zhang. The Cupping Theorem in R/M. J. Symbolic Logic 64 (1999), no. 2, 643--650. https://projecteuclid.org/euclid.jsl/1183745799


Export citation